Table of Contents
ISRN Geometry
Volume 2012, Article ID 682829, 9 pages
Research Article

πœƒ - ℐ 𝑔 - Closed Sets

1Department of Mathematics, Kamaraj College, Thoothukudi 628003, India
2Department of Mathematics, RDM Government Arts College, Sivagankai 630561, India

Received 3 November 2011; Accepted 22 December 2011

Academic Editor: D. Franco

Copyright © 2012 M. Navaneethakrishnan and S. Alwarsamy. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. Navaneethakrishnan and S. Alwarsamy, “ Closed Sets,” ISRN Geometry, vol. 2012, Article ID 682829, 9 pages, 2012.